MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR DYNAMIC LOCK RING 60 OR 72; DURALOC IMPLANT : HIP ACETABULAR AUGMENT

DEPUY ORTHOPAEDICS INC US DUR DYNAMIC LOCK RING 60 OR 72; DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Catalog Number 124960000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Not Applicable (3189)
Date of Event 03/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain and suspected metallosis from cables or stem trunnion.Surgeon found no signs of metallosis but found a large hematoma.Surgeon cleaned out the wound and replaced the head (competitor), liner and locking ring.Doi: unknown; dor: (b)(6) ,2018; right hip.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Corrected lot number.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
DUR DYNAMIC LOCK RING 60 OR 72
Common Device Name
DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7377123
Report Number1818910-2018-56266
Device Sequence Number13814508
Product Code LZO
UDI-Device Identifier10603295019800
UDI-Public10603295019800
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number124960000
Device Lot NumberS51DT1006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2018
Supplement Date Received by Manufacturer03/05/2018
04/11/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date03/28/2018
04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR